# SDR DALA2016102107445

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 73,799 hours, 33,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON WEB LOCATED ON FRAME 25 INTERNAL FLOOR STRUCTURE AT LEVEL OF CENTER LINE IN FWD CARGO COMPARTMENT.  REPLACED WEB LOCATED ON FRAME 26 INTERNAL FLOOR STRUCTURE AT LEVEL OF CENTER LINE FWD CARGO COMPARTMENT AS PER SRM 51-72-11 AND DRAWING D53230808.
